# SDR AALA201710109004

- Difficulty date: September 17, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090002
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  AFT CABIN FLOOR SUPPORT BETWEEN FRAMES 64 AND 70,  Y765, Z-500.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
